# SDR AALA20170813008

- Difficulty date: August 10, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 64,115 hours, 8,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 22020
- Condition: Inoperative
- Location: Cabin
- Part time: 26,384 hours, 6,803 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY POWER SUPPLY M33096 AT THE L2 DOOR IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
